JournalsprimsVol. 16, No. 2pp. 355–376

On a Limit Theorem for Branching One-Dimensional Diffusion Processes

  • Seiji Kageyama

    Tachibana High School, Kyoto, Japan
  • Yukio Ogura

    Kyushu University, Fukuoka, Japan
On a Limit Theorem for Branching One-Dimensional Diffusion Processes cover
Download PDF

Cite this article

Seiji Kageyama, Yukio Ogura, On a Limit Theorem for Branching One-Dimensional Diffusion Processes. Publ. Res. Inst. Math. Sci. 16 (1980), no. 2, pp. 355–376

DOI 10.2977/PRIMS/1195187209